# SDR NACA2024070500006

- Difficulty date: July 5, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Corroded
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.9 SPOILER O/B END RIB CORRODED. ALL CORROSION REMOVED FROM RIB, REPLACED THE OB SPOILER #9 RIB WITH BOND METAL METHOD IAW NAC EO 737-57-0047 REV1R
